# SDR AALA201901299005

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,642 hours, 7,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE FAULT AFT RIGHT HAND. MAINTENANCE REPLACED SMOKE DETECTOR AT AFT RIGHT HAND LAVATORY PER AMM 26-17-15 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
